CSpace

Browse/Search Results:  1-10 of 20 Help

Selected(0)Clear Items/Page:    Sort:
Combining convex hull and directed graph for fast and accurate ellipse detection 期刊论文
GRAPHICAL MODELS, 2021, 卷号: 116, 页码: 13
Authors:  Shen, Zeyu;  Zhao, Mingyang;  Jia, Xiaohong;  Liang, Yuan;  Fan, Lubin;  Yan, Dong-Ming
Favorite  |  View/Download:2/0  |  Submit date:2021/10/26
Ellipse detection  Edge following  Hough transform  RANSAC  
Pointed Drinfeld Center Functor 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2021, 页码: 35
Authors:  Kong, Liang;  Yuan, Wei;  Zheng, Hao
Favorite  |  View/Download:9/0  |  Submit date:2021/04/26
Robust Ellipse Fitting Using Hierarchical Gaussian Mixture Models 期刊论文
IEEE TRANSACTIONS ON IMAGE PROCESSING, 2021, 卷号: 30, 页码: 3828-3843
Authors:  Zhao, Mingyang;  Jia, Xiaohong;  Fan, Lubin;  Liang, Yuan;  Yan, Dong-Ming
Favorite  |  View/Download:8/0  |  Submit date:2021/06/01
Kernel  Robustness  Optimization  Gaussian mixture model  Bandwidth  Two dimensional displays  Transforms  Ellipse fitting  GMM  HGMM  RANSAC  outlier  noise  robust statistic  
Predicting disease-related genes by path structure and community structure in protein-protein networks 期刊论文
JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, 2018, 页码: 22
Authors:  Hu, Ke;  Hu, Jing-Bo;  Tang, Liang;  Xiang, Ju;  Ma, Jin-Long;  Gao, Yuan-Yuan;  Li, Hui-Jia;  Zhang, Yan
Favorite  |  View/Download:30/0  |  Submit date:2019/01/11
random graphs  networks  protein interaction networks  
Predicting disease-related genes by path structure and community structure in protein-protein networks 期刊论文
JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, 2018
Authors:  Hu, Ke;  Hu, Jing-Bo;  Tang, Liang;  Xiang, Ju;  Ma, Jin-Long;  Gao, Yuan-Yuan;  Li, Hui-Jia;  Zhang, Yan
Favorite  |  View/Download:21/0  |  Submit date:2019/12/31
Bifurcations of Periodic Solutions and Chaos in Josephson System with Parametric Excitation 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2015, 卷号: 31, 期号: 2, 页码: 335-368
Authors:  Yuan, Shao-liang;  Jing, Zhu-jun
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Josephson system  bifurcations  chaos  second-order averaging method  Melnikov method  
七方程可压缩多相流模型的HLLC格式及应用 期刊论文
力学学报, 2012, 卷号: 044, 期号: 005, 页码: 884
Authors:  梁姗;  刘伟;  袁礼
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
一类具密度制约SIS模型的全局稳定性和周期性 期刊论文
数学的实践与认识, 2008, 卷号: 038, 期号: 017, 页码: 76
Authors:  崔宁;  李军红;  俞元洪;  崔亮
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
一类总人口变化的传染病模型的极限环及混沌 期刊论文
数学的实践与认识, 2008, 卷号: 038, 期号: 010, 页码: 132
Authors:  李军红;  崔亮;  俞元洪;  张礼刚
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
两个新的积分不等式及其离散类似 期刊论文
数学研究与评论, 2007, 卷号: 027, 期号: 004, 页码: 781
Authors:  韩玉良;  俞元洪
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10